# SDR ASAA2023091545161

- Difficulty date: September 15, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N918AK
- Make and model: Boeing 737-9
- Aircraft serial: 44083
- Aircraft time: 8,848 hours, 2,678 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TEMP DUAL FMC FAILURE DURING DESCENT INTO KOMA. IT LASTED ABOUT 7 - 10 SWC & THEN NORMAL OPS RESTORED FOR REMAINDER OF FLIGHT. GROUNDED - YES. PERFORMED FMC 1 & 2 RESET PROCEDURE PER IFIM TASK 34-61-00-810-846 OPS CHECK NORMAL.
